Alert archive / Oklahoma / Freeze Warnings in 2008
Freeze Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Apr 14, 2008, 3:52 AM CDT for 4 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 14, 2008, 3:18 PM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 3:52 AM CDT (08:52 UTC)
- In effect from
- Apr 14, 2008, 3:18 PM CDT
- Expired
- Apr 15, 2008, 8:21 AM CDT
- In force
- 17 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Haskell County, OK, Latimer County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 140852 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 352 AM CDT MON APR 14 2008 ...FREEZING TEMPERATURES AGAIN EXPECTED TONIGHT... ARZ001-002-010-011-019-020-029-OKZ049-072-075-076-141700- /O.NEW.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/ /O.CON.KTSA.FZ.W.0003.000000T0000Z-080414T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-SEQUOYAH-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... SALLISAW...WILBURTON...POTEAU 352 AM CDT MON APR 14 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...SEQUOYAH...LATIMER...LE FLORE. A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. TEMPERATURES ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA RANGED FROM THE UPPER 20S TO LOWER 30S EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING BY MID MORNING. TEMPERATURES WILL AGAIN FALL BELOW FREEZING TONIGHT ACROSS NORTHWEST ARKANSAS AS THE DRY AIRMASS REMAINS IN PLACE WITH LIGHT WINDS AND CLEAR SKIES. ALSO TEMPERATURES WILL FALL TO NEAR FREEZING ACROSS WEST CENTRAL ARKANSAS AND THE LOWER TERRAIN AREAS OF FAR SOUTHEAST OKLAHOMA. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ OKZ054>071-073-074-141500- /O.CON.KTSA.FZ.W.0003.000000T0000Z-080414T1500Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-PITTSBURG-HASKELL- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY... BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL... MUSKOGEE...EUFAULA...MCALESTER...STIGLER 352 AM CDT MON APR 14 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...PITTSBURG... HASKELL. TEMPERATURES ACROSS EASTERN OKLAHOMA RANGED FROM THE UPPER 20S TO LOWER 30S EARLY THIS MORNING. TEMPERATURES ARE EXPECTED TO RISE ABOVE FREEZING BY MID MORNING. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ OKZ053-141500- /O.CON.KTSA.FR.Y.0004.000000T0000Z-080414T1500Z/ CHOCTAW- INCLUDING THE CITY OF...HUGO 352 AM CDT MON APR 14 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHOCTAW. TEMPERATURES IN THE LOWER TO MID 30S ACROSS FAR SOUTHEAST OKLAHOMA WILL CONTINUE TO ALLOW PATCHY FROST TO DEVELOP THROUGH MID MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
5 follow-up statements
000 WWUS74 KTSA 141559 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1059 AM CDT MON APR 14 2008 ...NEAR AND BELOW FREEZING TEMPERATURES AGAIN EXPECTED TONIGHT... ARZ001-002-010-011-019-020-029-OKZ049-072-075-076-150000- /O.CON.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-SEQUOYAH-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... SALLISAW...WILBURTON...POTEAU 1059 AM CDT MON APR 14 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...SEQUOYAH...LATIMER...LE FLORE. TEMPERATURES ACROSS NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA RANGED FROM THE MIDDLE 20S TO LOWER 30S THIS MORNING. TEMPERATURES ROSE QUICKLY ABOVE FREEZING UNDER SUNNY SKIES. TEMPERATURES WILL AGAIN FALL BELOW FREEZING TONIGHT ACROSS NORTHWEST AND WEST CENTRAL ARKANSAS AND THE LOWER TERRAIN AREAS OF SOUTHEAST OKLAHOMA AS DRY AIR REMAINS IN PLACE WITH LIGHT WINDS AND CLEAR SKIES. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS74 KTSA 142018 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 318 PM CDT MON APR 14 2008 ...NEAR AND BELOW FREEZING TEMPERATURES AGAIN EXPECTED TONIGHT... OKZ069-074-150430- /O.EXA.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/ ADAIR-HASKELL- INCLUDING THE CITIES OF...STILWELL...STIGLER 318 PM CDT MON APR 14 2008 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... ADAIR...HASKELL. ANOTHER COLD NIGHT IS EXPECTED TONIGHT...WITH MANY AREAS DROPPING TO NEAR THE FREEZING MARK BY TUESDAY MORNING. SOME SHELTERED LOWER TERRAIN AREAS COULD REACH THE UPPER 20S. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ001-002-010-011-019-020-029-OKZ049-072-075-076-150430- /O.CON.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-SEQUOYAH-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... SALLISAW...WILBURTON...POTEAU 318 PM CDT MON APR 14 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...SEQUOYAH...LATIMER...LE FLORE. TEMPERATURES WILL AGAIN FALL BELOW FREEZING TONIGHT ACROSS NORTHWEST AND WEST CENTRAL ARKANSAS MUCH OF SOUTHEAST OKLAHOMA. OVERNIGHT LOW TEMPERATURES WILL LIKELY REACH THE UPPER 20S IN A FEW SHELTERED LOWER TERRAIN AREAS. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$
000 WWUS74 KTSA 150214 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 914 PM CDT MON APR 14 2008 ...NEAR AND BELOW FREEZING TEMPERATURES AGAIN EXPECTED TONIGHT... ARZ001-002-010-011-019-020-029-OKZ049-069-072-074>076-151000- /O.CON.KTSA.FZ.W.0004.080415T0600Z-080415T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU 914 PM CDT MON APR 14 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...ADAIR...SEQUOYAH...HASKELL...LATIMER...LE FLORE. TEMPERATURES WILL AGAIN FALL BELOW FREEZING TONIGHT ACROSS NORTHWEST AND WEST CENTRAL ARKANSAS AND THE LOWER TERRAIN AREAS OF SOUTHEAST OKLAHOMA AS DRY AIR REMAINS IN PLACE ALONG WITH LIGHT WINDS AND CLEAR SKIES. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS74 KTSA 150850 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 350 AM CDT TUE APR 15 2008 ARZ001-002-010-011-019-020-029-OKZ049-069-072-074>076-151500- /O.CON.KTSA.FZ.W.0004.000000T0000Z-080415T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU 350 AM CDT TUE APR 15 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...ADAIR...SEQUOYAH...HASKELL...LATIMER...LE FLORE. TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING BY SUNRISE ACROSS PORTIONS OF NORTHWEST ARKANSAS AND FAR SOUTHEAST OKLAHOMA...ESPECIALLY IN THE LOWER TERRAIN AREAS. TEMPERATURES WILL QUICKLY REBOUND BY MID MORNING AS SOUTHERLY WINDS DEVELOP. IF YOU HAVE PLANTS...OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ OKZ054-059-151700- /O.NEW.KTSA.WI.Y.0010.080415T1600Z-080416T0000Z/ OSAGE-PAWNEE- INCLUDING THE CITIES OF...PAWHUSKA...PAWNEE 350 AM CDT TUE APR 15 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...PAWNEE. STRONG SOUTHERLY WINDS WILL DEVELOP BY LATE MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA. WIND GUSTS TO 40 MPH WILL BE POSSIBLE ACROSS THE ADVISORY AREA THROUGH THE AFTERNOON HOURS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING TODAY. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. $$
000 WWUS74 KTSA 151321 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 821 AM CDT TUE APR 15 2008 ARZ001-002-010-011-019-020-029-OKZ049-069-072-074>076-151430- /O.CAN.KTSA.FZ.W.0004.000000T0000Z-080415T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU 821 AM CDT TUE APR 15 2008 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE WARNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...ADAIR...SEQUOYAH...HASKELL...LATIMER...LE FLORE. TEMPERATURES HAVE RISEN ABOVE THE FREEZING MARK. THEREFORE... THE FREEZE WARNING HAS BEEN CANCELLED. $$ OKZ054-059-152200- /O.CON.KTSA.WI.Y.0010.080415T1600Z-080416T0000Z/ OSAGE-PAWNEE- INCLUDING THE CITIES OF...PAWHUSKA...PAWNEE 821 AM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...PAWNEE. STRONG SOUTHERLY WINDS WILL DEVELOP BY LATE MORNING ACROSS PORTIONS OF NORTHEAST OKLAHOMA. WIND GUSTS TO 40 MPH WILL BE POSSIBLE ACROSS THE ADVISORY AREA THROUGH THE AFTERNOON HOURS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING TODAY. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 14, 3:12 AM CDT, 40 minutes earlier.
Area forecast discussion, Apr 14, 3:12 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
312 AM CDT MON APR 14 2008
ADDED A HANDFUL OF COUNTIES TO THE FREEZE WARNING FOR TONIGHT
IN WEST CENTRAL ARKANSAS AND FAR SOUTHEAST OKLAHOMA. WITH THE
DRY AIR IN PLACE AND LIGHT WINDS...TEMPS WILL AGAIN FALL TO NEAR
FREEZING IN THESE AREAS.
.PREV DISCUSSION...
NUMEROUS POCKETS OF BELOW FREEZING TEMPERATURES THIS MORNING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ALSO OF NOTE...FYV/MLC
CURRENTLY A COUPLE/THREE DEGREES FROM RECORD LOW TEMPERATURES FOR
THIS DATE. EXPECT TEMPERATURES TONIGHT TO FALL TO BELOW FREEZING
ACROSS NORTHWEST ARKANSAS SO WILL GO AHEAD AND ISSUE A FREEZE
WARNING IN THOSE LOCATIONS. OTHERWISE...SLOW WARMING TREND WILL DEVELOP
THROUGH MID WEEK AS UPPER RIDGE AXIS BUILDS OVER AREA. FIRE DANGER
WILL BECOME A CONCERN TUESDAY AND WEDNESDAY AS GUSTY SOUTH WINDS
DEVELOP WITH LIMITED MOISTURE RETURN.
MODELS REMAIN IN RELATIVELY GOOD AGREEMENT WITH MOVING NEXT UPPER
LEVEL LOW PRESSURE SYSTEM INTO THE SOUTHERN PLAINS ON THURSDAY.
COULD HAVE A FEW ELEVATED STORMS DEVELOP ACROSS NORTHEAST OKLAHOMA
THURSDAY MORNING...HOWEVER THE MAIN CONVECTION WILL LIKELY OCCUR
THURSDAY EVENING AS SURFACE LOW LIFTS INTO SOUTHEAST KANSAS WITH
COLD FRONT SWEEPING EAST ACROSS FA DURING THE OVERNIGHT HOURS.
ALTHOUGH INSTABILITY WILL BE SOMEWHAT MARGINAL (LIS -2 TO -3
RANGE)...STRONG WIND PROFILES...COUPLED WITH LOW WET BULB ZERO
HEIGHTS...SUGGEST AT LEAST SOME CHANCE FOR STRONG TO SEVERE LINE
OF STORMS TO DEVELOP ALONG FRONT WITH A WIND/HAIL THREAT.
CONVECTIVE LINE EXPECTED TO PUSH EAST OF AREA FRIDAY MORNING WITH
LIMITED CHANCES FOR WRAP AROUND PRECIPITATION ACROSS NORTHEAST
OKLAHOMA/NORTHWEST ARKANSAS DURING THE DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 63 41 69 53 / 0 0 0 10
FSM 59 32 68 45 / 0 0 0 0
MLC 61 36 68 52 / 0 0 0 0
BVO 62 35 71 51 / 0 0 0 10
FYV 54 29 65 43 / 0 0 0 0
BYV 53 32 64 44 / 0 0 0 0
MKO 60 37 68 49 / 0 0 0 10
MIO 58 36 67 50 / 0 0 0 10
F10 60 39 68 51 / 0 0 0 10
HHW 62 36 68 49 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 10 AM MONDAY FOR OKZ049-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
FREEZE WARNING FROM 1 AM TUESDAY TO 10 AM TUESDAY FOR OKZ049-
OKZ072-OKZ075-OKZ076.
FROST ADVISORY UNTIL 10 AM MONDAY FOR OKZ053.
AR...FREEZE WARNING UNTIL 10 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
FREEZE WARNING FROM 1 AM TUESDAY TO 10 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....12Hazardous weather outlook, Apr 13, 5:05 PM CDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 505 PM CDT SUN APR 13 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 505 PM CDT SUN APR 13 2008 ...VERY COLD NIGHT TONIGHT WITH TEMPERATURES NEAR OR BELOW FREEZING IN MUCH OF THE AREA... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. DISCUSSION... A COLD NIGHT IS IN STORE WITH NEAR OR BELOW FREEZING TEMPERATURES EXPECTED OVER MUCH OF THE AREA BY MORNING. FREEZE WARNINGS ARE IN EFFECT FOR LATE TONIGHT INTO MONDAY MORNING FOR MOST OF THE AREA WITH A FROST ADVISORY NEAR THE RED RIVER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY AND TUESDAY...NO HAZARDS. WEDNESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... A VIGOROUS UPPER LEVEL STORM SYSTEM AND ASSOCIATED FRONTAL BOUNDARY WILL BRING AN INCREASED THREAT OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. CURRENT DATA SUGGESTS THERE MAY BE AT LEAST A SMALL RISK OF SEVERE STORMS. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY PLANNERS MAY WANT TO KEEP UP WITH THE LATEST FORECAST INFORMATION FOR THURSDAY AND FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:13 PM CDT | Fire Weather Watch | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 11 more | 13 hr |
Nearby
Freeze Warnings in Oklahoma, 2008Freeze Warnings in Arkansas, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.